On the asymptotic behavior of the solutions of second order linear differential equations. (English) Zbl 0371.34032


34D05 Asymptotic properties of solutions to ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: DOI


[1] Bellman, R., Stability Theory of Differential Equations (1953), McGraw-Hill: McGraw-Hill New York · Zbl 0052.31505
[2] Cesari, L., Asymptotic Behavior and Stability Problems in Ordinary Differential Equations (1963), Springer-Verlag: Springer-Verlag Berlin · Zbl 0111.08701
[3] Coppel, W. A., Stability and Asymptotic Behavior of Differential Equations (1965), Heat: Heat Boston, Mass · Zbl 0154.09301
[4] Coppel, W. A., Disconjugacy (1971), Springer-Verlag: Springer-Verlag Berlin · Zbl 0224.34003
[5] Hartman, P.; Wintner, A., On the Laplace-Fourier transcendents, Amer. J. Math., 71, 367-372 (1949) · Zbl 0040.34101
[6] Hartman, P., Ordinary Differential Equations (1964), Wiley: Wiley New York · Zbl 0125.32102
[7] Hochtadt, H., On the stability of certain second-order differential equations, J. Soc. Ind. Appl. Math., 12, 58-59 (1964) · Zbl 0123.05102
[8] Marini, M., Criteri di limitatezza per le soluzioni dell’equazione lineare del secondo ordine, Boll. U.M.I., 4, 154-165 (1975) · Zbl 0332.34027
[9] Moore, R. A., The behavior of solutions of a linear differential equation of second-order, Pacific J. Math., 5, 125-145 (1955) · Zbl 0064.08401
[10] Nemytskii, V. V.; Stepanov, V. V., Qualitative Theory of Differential Equations (1960), Princeton Univ. Press: Princeton Univ. Press Princeton, New Jersey · Zbl 0089.29502
[11] Richard, U., Serie asintotiche per una classe di equazioni differenziali non oscillanti del secondo ordine, (Univ. Polit. Torino, Rend. Sem. Mat., 23 (1964)), 171-217 · Zbl 0128.31102
[12] Sansone, G., (Equazioni Differenziali Nel Campo Reale, Vol. II (1941), Zanichelli: Zanichelli Bologna)
[13] Swanson, C. A., Comparison and Oscillatory Theory of Linear Differential Equations (1968), Academic Press: Academic Press New York · Zbl 0191.09904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.